# SDR UIEA2018061501162

- Difficulty date: June 14, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,946 hours, 14,735 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 200306058
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PER MCC REQUEST LOCK OUT R ENG HPSOV DUE TO HISTORY OF EICAS MESSAGE. REMOVED AND REPLACED HIGH T PRES CONTROLLER IAW AMM 36-11-08. OPS CHECK NORMAL AT THIS TIME NO FAULTS NOTED THIS TIME.
